Ok here's the thing. I have been on valium 7.5 mg twice a day for a vestibular suppressant for meiners for 9 months. Dr added zoloft was on that for 2 weeks at 12.5 mg tried to go up to 25 mg had terrible side effects such as vision abnormalities and headache stomach upset so bad that I threw up and it made me bloated and raised my bp do to the horrible stomach pains. Once I threw up my bp came down. I am so frustrated with this and don't know what to do. Also noticed since I started zoloft I have muscle twitching and sleeping 12 hrs a night. It also makes me feel like I can't concentrate or feel like I'm zoning out or spaced out.
It really sounds like Zoloft may not be for you. However I am not your physician, this is something you need to discus with a professional. I had a lot of bad reactions to Zoloft and so have other members of my family; maybe genetic. However you really haven't tried the drug for very long, I would suggest a good visit with your health care provider, write down all that is going on and allow that person to help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Sep 2016 • 3 answers
I take zoloft in am and valium at bedtime. I was told valium will reduce night terrors,but zolft wi?
Updated 21 Sep 2013 • 1 answer
I just started 25mg of zoloft. I have been on valium 5mg twice a day for 7 months and it didn't help
Updated 23 Oct 2013 • 2 answers
Updated 29 Jan 2014 • 2 answers
Updated 13 Apr 2017 • 1 answer